Couldn't find what you looking for?

TRY OUR SEARCH!

I've had my Iud for almost a year, I have not gained weight however I'm still having periods that last between 5-7 days, I thought by now my periods would be shorter not longer, is anybody else having this problem???????

Loading...

I have gained a few lbs. especially having sweet cravings. My periods used to last about 3 days with the 1st day being heavy. Since getting the Mirena, my periods are lighter, but it last 6-9 days. I hate it!!!!
Reply

Loading...

the first year my periods were very long, sometimes up to two weeks and spotting, but less heavy. (the pamplet says after 1 yr most women on Mirena don't get periods after a yr). I am in my 4th year with Mirena and my periods last for 6-9 days as well but are very light.

Also, my iud was very painful to have put in, more painful than childbirth. It was very bloody and I experienced stomach pain for a few weeks. Even now sometimes when I wake up my stomach feels a little sore.
Reply

Loading...

I have had my IUD for a year now with no problems until now. The cramps have calm down but now I have been bleed for 8 days instead of the normal 5 days. And what is it with sweet cravings?
Reply

Loading...

i have had the iud for about a year and a half,fine at first minor spotting,here there,but now experenceing heavy periods to med for almost 2 weeks,sometimes longer!!! i would consider something eles, i sure am! i had the sweet cravings as well as others!and didnt before!
Reply

Loading...

i just got my iud put in last month. i got my period, it tarted on december 17th. it is now january 6th and i am still bleeding lightly. my normal periods are between 3 and 5 days!
Reply

Loading...

i got my IUD inserted last month, and i got my period last Wednesday, but it has been already 9 days, and i am still bleeding. i was so worry until i red this. but my period started lightly, and as the days went it started to get heavier. and i am not sure how it supposed to fell when checking to see if it still on place. can someone tell me
Reply

Loading...

i've had my (plastic) iud for almost a year now. everything was fine with it at first, then i went three months without a period (took a test "not pregnant"). last month i had a 3 week period... it wasn't heavy, mostly came out brown. then i had a week break then boom another period, it was a regular period for a few days but has been a brown discharge sine. it's been 4 weeks.... i'm still on my period. i'm thinking about getting this thing removed. i'm in a relationship now with an amazing guy and i'm afraid i'll never be able to do anything sexual with him because my period will NEVER end.
Reply

Loading...

I got my Iud put in last month i bled for about a week and a half. A month after i got it put in i bled again and i have been bleeding for a little over 2 weeks off and on. Im soo confused? my bleeding is very light almost like spotting. Is there something wrong? ? ?
Reply

Loading...

So Today its 16 days since I got my Mirena IUD, still bleeding, it was painful and the cramps are awful, I just got married and my husband and I have not had sex... yes granted we have a newborn so we did have sex at some point BUT I had my period on our wedding day and 13 days later I still have it ...I am rethinking this.. I am super bloated, I cant have sex, I still have my period and I want chocolates all day... I am going to be a sexless fat hormonal mess....
Reply

Loading...

I got my mirena iud put in roughly 1 1/2 month ago. A month later, I finally got my period (I was late by a month and a half before mirena.) And that was the 14th. I still have it. Today is the 29th. (About to be the 30th, its nearing midnight.) Anyway, its on and off, sometimes light,sometimes heavy. At night, it'll be light, in the morning it'll be completely gone but after a few hours its full on. Has this happened to anyone? I have an appointment on the 2nd so ill ask my doctor what's going on and see if this is normal and update you ladies! I think I remember reading that some females do get longer periods. But I'm scared to go padless! Its becoming annoying...and I was breaking out on my face a lot at first(its calmed down now, but still there!) Anyway..ill update soon!
Reply

Loading...

i got my mirena put in 10 days ago. It was very painful and i had awful cramps and a very very light period. im still bleeding since ive had it put it. i went from having a 3 day period to a who know whens this will end period. i was worried until i found this website. :D

Reply

Loading...

I gor my mirena put in 14 dsys ago. It was not painful but I did have awful cramps for the remainder of the day. Yesterday I has a light period, but today..I started bleeding so heavy that I got scared. Then it stopped. I have an appointment with my doctor in three weeks and I will see if this is normal. I am not worried, I just want to know what I can expect.
Reply

Loading...

Had my Mirena put in November 12, 2009. I had some heavy bleeding the first 2 days, no bleeding for the next 2 days and have been bleeding lightly ever since combined with extreme lower back pain. I have had the IUD put in due to PCOS, and in my case periods that can last up to 6 months at a time. I was so lookin' forward to not having a period for once, but am discourage at the constant bleeding at present. Thank goodness my husband doesn't seem to care, but I just want... "to be normal". It is nice to find other people out there that have the same symptoms as me or some of the same. So I guess I would like to say thank you for sharing your stories, and I feel for you.
Reply

Loading...

In response to the newbees with an IUD: I am a GYN operating room tech so I am surrounded by docs 5 days a week. I got my IUD about a year ago and had the problem of a cycle that just would not stop. THIS IS NORMAL for the first 3 months. After the first three months you should have a break in between but still not a regular period (dont worry, the contraception is still working, it's just your body's way of 'accepting a foreign friend') It will take up to about 6 months for your periods to return to normal. I haven't gained any weight since using Mirena and have always had a sweet tooth so I havent heard anything about those side effects. Mirena uses a localized hormone so anything outside of the uterus will not be affected since it does not use the blood stream and/or digestive system to work. Every woman is different. Some women (the lucky ones, not I unfortunately) have no periods after the insertion of Mirena, others get to ride the cotton pony once a month like the rest of us. Hopefully the cycles are lighter though... I hope this helped.
Reply

Loading...